# SDR CA130508005

- Difficulty date: April 23, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Aircraft time: 1 hours
- Engine: Ge CF348C1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED ENROUTE AFTER FLYING AT FL 390 FOR 20 MINUTES WE RECEIVED CAUTION MESSAGE, FLAPS FAIL, IT NEVER WENT AWAY. ACFT DID A ZERO FLAPS LANDING.  MAINTENANCE CLEARED FLAPS INHIBITS THROUGH THE MDC AND PERFORMED AN OPS CHECK OF THE FLAPS IAW AMM 27-50-00 FLAPS OPERATE NORMALLY.  ACFT WAS RETURNED TO SERVICE.
